Publication
Title
Long-term survival after bronchial sleeve resection: univariate and multivariate analyses
Author
Language
English
Source (journal)
The annals of thoracic surgery. - Boston, Mass.
Publication
Boston, Mass. : 1996
ISSN
0003-4975
Volume/pages
61(1996), p. 1087-1091
ISI
A1996UD08200014
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.12.2017
To cite this reference